# SDR IXXA20170123007

- Difficulty date: January 17, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 86,490 hours, 45,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. SKIN CRACKED AT STATION 1641 APPROXIMATELY 2" FROM RIVET HEAD TO FORWARD UPPER CORNER OF OUTFLOW VALVE CUTOUT. REPAIRED DAMAGED SKIN AND INTERNAL DOUBLER IN ACCORDANCE WITH ENGINEERING DOCUMENT REA 47247REA04.
